# SDR USAA2012092400027

- Difficulty date: September 21, 2012
- Submitted: September 24, 2012
- Operation: Air carrier
- Aircraft: N770UW
- Make and model: Airbus A319-112
- Aircraft serial: 1393
- Aircraft time: 31,039 hours, 20,645 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 1156561
- Condition: Missing
- Location: Exit Sign
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LENS MISSING ON L2 DOOR EXIT SIGN, AFT OF DOOR.  REPLACED MISSING LENS ON L2 DOOR PER AMM 33-51-13-401.
